• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
muscleshop
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
PM-Ace-Labs
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
DB-Banner
PHARMAHGH1
kinglab
ganabol2
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
roids-210x65-48kb-1
granabolic1
napsgear-210x65
advertise1
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Nolvadex

paperbolix

New member
Registered
Joined
Jul 9, 2003
Messages
75
I'm on a var/sust cycle 6 days into it, I decided yesterday to add some Nolvadex because my chest seemed a little puffy, but this morning I had some mild recurring headaches and during my weight-training today I felt a bit exhausted, also didn't sleep as well as I should have last night but I just napped now and seems ok..

are the headaches from the Nolvadex?

I think I'll not take it today and tomarrow and then take some more the next day to see if I can isolate the Nolva as the cause..
 

Rogue

IFBB PRO
IFBB PROS
Registered
Joined
Jun 5, 2004
Messages
774
The tamoxifen will make you a little tiered and nauseated in certain cases. However the headaches and all that other stuff is a measure of the Sustanon. If you are having the begining of a Gyno flare up, BE CAREFUL! If the tamoxifen does not clear it up within the first 4-6 days, my recomendation is you get off, clear your system from Estrogens ( Proviron and Femara). Let the inflamed nipple gland subside and them retake the cycle ( about a week to 10 days latter) With something less aromatic and a good estrogen management protocol. Do this for at least one cycle. The reason for this is if your gyno flares and is not cleared by the Tamox, that means you are now very sesitive to ciculating estrogen. Meaning it will take very,very little estrogen to keep that gland growing. No amount of Anti-e ,anti-aromatase or combination can supress it that low.
 

paperbolix

New member
Registered
Joined
Jul 9, 2003
Messages
75
so you think the headaches are from the sust? I'm not sure because the sust kicked in several days ago and I feel great with it, and I havn't taken the nolva today and they seem to have gone away, I thnk I won't take any tomarrow either and then I'll take some nolva the next day, if they come back then it must be the nolva that is causing it..
 

A50#

Old School Moderator
Staff member
Moderator
Registered
Joined
Jun 20, 2002
Messages
2,741
Headaches

The headaches may be from the Nolvadex. I get them often If I use more than 20-30mg Nolva per day. Maybe you could cut back your dose and see how you feel? I've also found that Arimidex started at the begining of your cycle is a MUCH better choice.
 

Maverick

Active member
Kilo Klub Member
Registered
Joined
Jan 7, 2003
Messages
1,148
Well it is hard to say where the headaches come from. To be honest I have never heard of nolvadex giving headaches in its users. Now that doesn't mean it isn't possible because everybody reacts differently but I personally find it very unlikely. It could be from your diet. It could be from the fact you are not sleeping good, could be from the damn heat outside. It just really depends.

I would say that stopping the nolvadex for one day to see if the headaches subside really isn't necessary. I would say continue on with the nolvadex and if the headaches are reoccuring or never go away then begin to assume it could possibly be the nolvadex or even the sustanon you are on. Aslo you never stated how much nolvadex you were taking. Try reducing the dosages before coming off completely. Hope this helps.




Maverick
 

Rogue

IFBB PRO
IFBB PROS
Registered
Joined
Jun 5, 2004
Messages
774
Like you say maverick, it could be from anything. Seldon does tamox cause headaches though. Sus on the otherhand can give a little headache if you've been off for a while due to blood pressure fluctuations.Often this subsides within the first week.
On the other hand, gyno is a serious matter and Letrozole or Anatrozole should be started on the same day as the cycle. I sometimes tell my clients to take it the day before starting the cycle.
 

paperbolix

New member
Registered
Joined
Jul 9, 2003
Messages
75
it must have been the nolva because as soon as I stopped taking it, the HA's went away, that sucks but I guess anti-e's don't sit well with me, guess my body likes estrogen, I'm gonna try clomid for the PCT but I'm thinking it will do the same thing but I'll try it..
 

Forum statistics

Total page views
527,452,347
Threads
129,106
Messages
2,569,786
Members
157,862
Latest member
Sover7farms
Phil Hernon Personal Training email
HGH Power Store email banner
Leader Powder Store email banner
Prowrist straps store banner
biogenix2
FLASHING-BOTTOM-BANNER-210x131
raws
Savage Labs Store email
Syntherol Site Enhancing Oil Synthol
AQ3 email Banner
pomps
rawhormone
ezgif-com-resize-2-1
MA Research Chem store banner
MA Supps Store Banner
Keytech banner
musclechem
Godbullraw-bottom-banner
Injection Instructions for beginners
Knight Labs store email banner
Top